# SDR UIEA2017041400574

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 2771611
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 ENGINE POWER FEEDER CABLE HAS A SPLICE IN THE THRUST REVERSER COWLING AREA.  REPLACED POWER FEEDER CABLE AND CONDITION CHECKED NORMAL IAW SWPM 20-30-13, 20-30-11, 20-10-11 REV 64, AND WDM 24-21-21, REV 41.  PERFORMED GENERATOR DRIVE SYSTEM OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY IAW AMM 24-11-00-705-001, REV 88.
